Ph.D. 1990 Iowa State University
M.S. 1984 Huazhong University of Science and Technology, PRC
B.S. 1981 Wuhan University of Technology, PRC
Dr. Keng Deng earned his Ph.D. in Applied Mathematics at Iowa State University in 1990. Upon graduation, he became Assistant Professor of mathematics at the University of Louisiana at Lafayette. In 1995, Dr. Deng was granted tenure and promoted to Associate Professor. He then advanced to Professor in 2001.
Dr. Deng's field of research is Partial Differential Equations with an emphasis on nonlinear problems arising from applied sciences. In this area, over 70 of his research papers have been published in professional journals. As a PI or Co-PI, Dr. Deng has received National Science Foundation grants exceeding $450,000. He has also directed twelve doctoral students.
Selected research publications:
- Blow-up for a parabolic system with nonlinear memory (with Z. Dong), Dynamics Contin. Discrete Impuls. Systems, Ser. A, 19 (2012), 729-743.
- Blow-up for the heat equation with a general memory boundary condition (with Z. Dong), Comm. Pure Appl. Anal., 11 (2012), 2147-2156.
- Sensitivity analysis for a structured juvenile-adult model (with A. S. Ackleh and X. Yang), Comp. Math. Appl., 64 (2012), 190-200.
- Fitting a structured juvenile-adult model for green tree frogs to population estimates from capture-mark-recapture field data (with A. S. Ackleh, J. Carter, Q. Huang, N. Pal, X. Yang), Bull. Math. Biol., 74 (2012), 641-665.
- Global solvability for the heat equation with boundary flux governed by nonlinear memory (with J. R. Anderson and Z. Dong), Quart. Appl. Math., 69 (2011), 759-770.
- Stochastic juvenile-adult models with application to a green tree frog population (with A. S. Ackleh and Q. Huang), J. Biol. Dynamics, 5 (2011), 64-83.
- Characteristic line based schemes for solving a quasilinear hierarchical size-structured model (with T. T. Marinov), J. Sci. Comput., 46 (2011), 452-469.
- Stability of a delay equation arising from a juvenile-adult model (with A. S. Ackleh), Math. Biosci. Engineering, 7 (2010), 729-737.
- Asymptotic behavior for a cellular replication and maturation model, J. Math. Anal. Appl., 360 (2009), 727-736.
- A nonautonomous juvenile-adult model: well-posedness and long-time behavior via a comparison principle (with A. S. Ackleh), SIAM J. Appl. Math., 69 (2009), 1644-1661.